# SDR SWIA202264076

- Difficulty date: January 5, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 20,616 hours, 11,365 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER SURFACE HAS CRACK AT FORWARD EDGE OF MLG CUTOUT I/B OF GEAR.   (C CHECK RO 01/28/2022)   REPAIRED R/H LOWER SURFACE WING CRACK AT FWD EDGE OF MLG CUTOUT I/B OOF GEAR PER ETD2022-170-000846 REV.: A
